Alert archive / Oregon / Gale Warnings in 2015
Gale Warning 2, NWS Medford, OR
NWS Medford, OR issued this gale warning at Jan 17, 2015, 2:35 AM PST. It took effect at Jan 17, 2015, 1:00 PM PST. It was in force for 12 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jan 17, 2015, 2:35 AM PST (10:35 UTC)
- In effect from
- Jan 17, 2015, 1:00 PM PST
- Expired
- Jan 18, 2015, 1:00 AM PST
- In force
- 12 hr
- Issued by
- NWS Medford, OR
The text
As transmitted, in the capitals the NWS used until 2016.
130 WHUS76 KMFR 171035 MWWMFR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 235 AM PST SAT JAN 17 2015 PZZ356-180000- /O.EXT.KMFR.SI.Y.0003.000000T0000Z-150118T0900Z/ /O.CON.KMFR.SW.Y.0005.000000T0000Z-150117T2100Z/ /O.UPG.KMFR.GL.A.0002.150117T2100Z-150118T0900Z/ /O.UPG.KMFR.SE.A.0003.150117T2100Z-150118T1200Z/ /O.NEW.KMFR.SE.W.0003.150117T2100Z-150118T1800Z/ /O.NEW.KMFR.GL.W.0002.150117T2100Z-150118T0900Z/ COASTAL WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA OUT 10 NM- 235 AM PST SAT JAN 17 2015 ...SMALL CRAFT ADVISORY FOR WINDS NOW IN EFFECT UNTIL 1 AM PST SUNDAY... ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT UNTIL 1 PM PST THIS AFTERNOON... ...GALE WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 1 AM PST SUNDAY... ...HAZARDOUS SEAS WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 10 AM PST SUNDAY... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A HAZARDOUS SEAS WARNING...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 10 AM PST SUNDAY. A GALE WARNING HAS ALSO BEEN ISSUED. THIS GALE WARNING IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 1 AM PST SUNDAY. THE SMALL CRAFT ADVISORY FOR WINDS IS NOW IN EFFECT UNTIL 1 AM PST SUNDAY. THE GALE WATCH IS NO LONGER IN EFFECT. THE HAZARDOUS SEAS WATCH IS NO LONGER IN EFFECT. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT UNTIL 1 PM PST THIS AFTERNOON. * WINDS: SOUTH 20 TO 30 KT WITH OCCASIONAL GUSTS TO 35 KT THIS MORNING. THEN GALES FORCE WINDS OF 35 TO 40 KT WITH OCCASIONAL GUSTS OF 45 TO 50 KTS THIS AFTERNOON INTO THIS EVENING. * SEAS: STEEP SOUTHERLY WIND CHOP COMBINED WITH WESTERLY SWELL WILL BRING CONTINUED 10 TO 12 FT SEAS THIS MORNING. VERY STEEP AND CHAOTIC SEAS OF 13 TO 16 FEET WILL DEVELOP THIS AFTERNOON INTO TONIGHT. * AREAS AFFECTED: STEEP SEAS WILL AFFECT MOST THE AREA AND WINDS WILL BE STRONGEST BEYOND 5 NM FROM SHORE AND NORTH OF GOLD BEACH THIS MORNING. THE STRONGEST WINDS AND VERY STEEP CHOPPY SEAS WILL BE NORTH OF GOLD BEACH AND BEYOND 5 NM FROM SHORE THIS AFTERNOON INTO TONIGHT. * VIEW THE HAZARD AREA IN DETAIL AT HTTP://GO.USA.GOV/Z67H PRECAUTIONARY/PREPAREDNESS ACTIONS... A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. SMALL CRAFT CONDITIONS FOR WIND MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALL CRAFT. && $$ PZZ370-376-180000- /O.CON.KMFR.SI.Y.0003.000000T0000Z-150117T2100Z/ /O.CON.KMFR.SW.Y.0005.000000T0000Z-150117T2100Z/ /O.UPG.KMFR.GL.A.0002.150117T2100Z-150118T0900Z/ /O.NEW.KMFR.SE.W.0003.150117T2100Z-150118T1800Z/ /O.NEW.KMFR.GL.W.0002.150117T2100Z-150118T0900Z/ /O.UPG.KMFR.SE.A.0003.150117T2100Z-150118T1200Z/ WATERS FROM FLORENCE TO CAPE BLANCO OR FROM 10 TO 60 NM- WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA FROM 10 TO 60 NM- 235 AM PST SAT JAN 17 2015 ...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 1 PM PST THIS AFTERNOON... ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT UNTIL 1 PM PST THIS AFTERNOON... ...GALE WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 1 AM PST SUNDAY... ...HAZARDOUS SEAS WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 10 AM PST SUNDAY... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A HAZARDOUS SEAS WARNING...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 10 AM PST SUNDAY. A GALE WARNING HAS ALSO BEEN ISSUED. THIS GALE WARNING IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 1 AM PST SUNDAY. THE HAZARDOUS SEAS WATCH IS NO LONGER IN EFFECT. THE GALE WATCH IS NO LONGER IN EFFECT. A SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 1 PM PST THIS AFTERNOON. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT UNTIL 1 PM PST THIS AFTERNOON. * WINDS: SOUTH 20 TO 30 KT WITH OCCASIONAL GUSTS TO 35 KT THIS MORNING. THEN GALES FORCE WINDS OF 35 TO 40 KT WITH OCCASIONAL GUSTS OF 45 TO 50 KT WILL DEVELOP THIS AFTERNOON AND CONTINUE INTO TONIGHT. * SEAS: STEEP SOUTHERLY WIND CHOP COMBINED WITH WESTERLY SWELL WILL BRING CONTINUED 11 TO 13 FT SEAS THIS MORNING. VERY STEEP AND CHAOTIC SEAS OF 13 TO 17 FEET WILL DEVELOP THIS AFTERNOON AND CONTINUE TONIGHT. * AREAS AFFECTED: STEEP SEAS WILL AFFECT ALL AREAS INTO SUNDAY MORNING. VERY STEEP AND CHAOTIC SEAS WILL AFFECT AREAS MAINLY NORTH OF CAPE BLANCO THIS AFTERNOON INTO SUNDAY MORNING. THE STRONGEST WINDS WILL ALSO BE NORTH OF CAPE BLANCO. * VIEW THE HAZARD AREA IN DETAIL AT HTTP://GO.USA.GOV/Z67H PRECAUTIONARY/PREPAREDNESS ACTIONS... A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. SMALL CRAFT CONDITIONS FOR WIND MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALL CRAFT. && $$ PZZ350-180000- /O.CON.KMFR.SI.Y.0003.000000T0000Z-150117T2100Z/ /O.CON.KMFR.SW.Y.0005.000000T0000Z-150117T2100Z/ /O.UPG.KMFR.GL.A.0002.150117T2100Z-150118T0900Z/ /O.UPG.KMFR.SE.A.0003.150117T2100Z-150118T1200Z/ /O.NEW.KMFR.SE.W.0003.150117T2100Z-150118T1800Z/ /O.NEW.KMFR.GL.W.0002.150117T2100Z-150118T0900Z/ COASTAL WATERS FROM FLORENCE TO CAPE BLANCO OR OUT 10 NM- 235 AM PST SAT JAN 17 2015 ...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 1 PM PST THIS AFTERNOON... ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT UNTIL 1 PM PST THIS AFTERNOON... ...GALE WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 1 AM PST SUNDAY... ...HAZARDOUS SEAS WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 10 AM PST SUNDAY... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A HAZARDOUS SEAS WARNING...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 10 AM PST SUNDAY. A GALE WARNING HAS ALSO BEEN ISSUED. THIS GALE WARNING IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 1 AM PST SUNDAY. THE GALE WATCH IS NO LONGER IN EFFECT. THE HAZARDOUS SEAS WATCH IS NO LONGER IN EFFECT. A SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 1 PM PST THIS AFTERNOON. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT UNTIL 1 PM PST THIS AFTERNOON. * WINDS: SOUTH 20 TO 30 KT WITH OCCASIONAL GUSTS TO 35 KT THIS MORNING. THEN GALES FORCE WINDS OF 35 TO 40 KT WITH OCCASIONAL GUSTS OF 45 TO 50 KT WILL DEVELOP THIS AFTERNOON AND CONTINUE INTO TONIGHT. * SEAS: STEEP SOUTHERLY WIND CHOP COMBINED WITH WESTERLY SWELL WILL BRING 10 TO 12 FT SEAS THIS MORNING. VERY STEEP AND CHAOTIC SEAS OF 11 TO 15 FEET WILL DEVELOP THIS AFTERNOON AND CONTINUE INTO TONIGHT. * AREAS AFFECTED: ALL AREAS WILL BE AFFECTED. HOWEVER THE STRONGEST WINDS AND VERY STEEP AND CHAOTIC SEAS WILL AFFECT AREAS MAINLY 5 NM FROM SHORE. * VIEW THE HAZARD AREA IN DETAIL AT HTTP://GO.USA.GOV/Z67H PRECAUTIONARY/PREPAREDNESS ACTIONS... A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. SMALL CRAFT CONDITIONS FOR WIND MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALL CRAFT. && $$ HTTP://WWW.WEATHER.GOV/MEDFORD
2 follow-up statements
629 WHUS76 KMFR 172309 MWWMFR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 309 PM PST SAT JAN 17 2015 PZZ356-181200- /O.EXT.KMFR.SE.W.0003.000000T0000Z-150118T1200Z/ /O.CON.KMFR.GL.W.0002.000000T0000Z-150118T0900Z/ /O.CON.KMFR.SI.Y.0003.000000T0000Z-150118T0900Z/ COASTAL WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA OUT 10 NM- 309 PM PST SAT JAN 17 2015 ...HAZARDOUS SEAS WARNING NOW IN EFFECT UNTIL 4 AM PST SUNDAY... ...GALE WARNING REMAINS IN EFFECT UNTIL 1 AM PST SUNDAY... ...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 1 AM PST SUNDAY... THE HAZARDOUS SEAS WARNING IS NOW IN EFFECT UNTIL 4 AM PST SUNDAY. A GALE WARNING REMAINS IN EFFECT UNTIL 1 AM PST SUNDAY. A SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 1 AM PST SUNDAY. * WINDS: SOUTH 30 KT WITH OCCASIONAL GUSTS TO 35 KT WILL RISE TO GALES OF 35 TO 40 KT WITH OCCASIONAL GUSTS OF 45 TO 50 KTS LATE THIS AFTERNOON INTO THIS EVENING. LOWER WINDS OF 25 TO 30 KT WITH OCCASIONAL GUSTS TO 35 KT ARE EXPECT SOUTH OF CAPE SEBASTIAN WITHIN 5 NM OF SHORE. * SEAS: VERY STEEP 10 TO 11 FT SEAS DOMINATED BY SHORT PERIOD WIND WAVES THIS AFTERNOON...WILL BUILD TO VERY STEEP AND CHAOTIC 11 TO 15 FT SEAS LATE THIS AFTERNOON AND THIS EVENING...CONTINUING INTO TONIGHT. THEN SEAS WILL TRANSITION TO STEEP 11 TO 13 FT SEAS AT 12 SECONDS SUNDAY MORNING...CONTINUING INTO MONDAY. * AREAS AFFECTED: GALES AND VERY STEEP SEAS WILL AFFECT ALL AREAS EXCEPT FOR LIGHTER WINDS AND SEAS WITHIN 5 NM OF SHORE SOUTH OF CAPE SEBASTIAN. * VIEW THE HAZARD AREA IN DETAIL AT HTTP://GO.USA.GOV/Z67H PRECAUTIONARY/PREPAREDNESS ACTIONS... A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. SMALL CRAFT CONDITIONS FOR WIND MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ376-181200- /O.EXT.KMFR.SE.W.0003.000000T0000Z-150118T1200Z/ /O.CON.KMFR.GL.W.0002.000000T0000Z-150118T0900Z/ WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA FROM 10 TO 60 NM- 309 PM PST SAT JAN 17 2015 ...HAZARDOUS SEAS WARNING NOW IN EFFECT UNTIL 4 AM PST SUNDAY... ...GALE WARNING REMAINS IN EFFECT UNTIL 1 AM PST SUNDAY... THE HAZARDOUS SEAS WARNING IS NOW IN EFFECT UNTIL 4 AM PST SUNDAY. A GALE WARNING REMAINS IN EFFECT UNTIL 1 AM PST SUNDAY. * WINDS: SOUTH 30 KT WITH OCCASIONAL GUSTS TO 35 KT WILL RISE TO GALES OF 35 KT WITH OCCASIONAL GUSTS OF 45 TO 50 KTS LATE THIS AFTERNOON INTO THIS EVENING. LOWER WINDS OF 25 TO 30 KT ARE EXPECT SOUTH OF CAPE SEBASTIAN WITHIN 5 NM OF SHORE. * SEAS: VERY STEEP 11 TO 12 FT SEAS DOMINATED BY SHORT PERIOD WIND WAVES THIS AFTERNOON...WILL BUILD TO VERY STEEP AND CHAOTIC 11 TO 15 FT SEAS LATE THIS AFTERNOON AND THIS EVENING...CONTINUING INTO TONIGHT. THEN SEAS WILL TRANSITION TO STEEP 12 TO 13 FT SEAS AT 12 SECONDS SUNDAY MORNING...CONTINUING INTO MONDAY. * AREAS AFFECTED: GALES AND VERY STEEP SEAS WILL AFFECT ALL AREAS. * VIEW THE HAZARD AREA IN DETAIL AT HTTP://GO.USA.GOV/Z67H PRECAUTIONARY/PREPAREDNESS ACTIONS... A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ350-181200- /O.EXT.KMFR.SE.W.0003.000000T0000Z-150118T1200Z/ /O.CON.KMFR.GL.W.0002.000000T0000Z-150118T0900Z/ COASTAL WATERS FROM FLORENCE TO CAPE BLANCO OR OUT 10 NM- 309 PM PST SAT JAN 17 2015 ...HAZARDOUS SEAS WARNING NOW IN EFFECT UNTIL 4 AM PST SUNDAY... ...GALE WARNING REMAINS IN EFFECT UNTIL 1 AM PST SUNDAY... THE HAZARDOUS SEAS WARNING IS NOW IN EFFECT UNTIL 4 AM PST SUNDAY. A GALE WARNING REMAINS IN EFFECT UNTIL 1 AM PST SUNDAY. * WINDS: SOUTH 30 KT WITH OCCASIONAL GUSTS TO 35 KT WILL RISE TO GALES OF 35 TO 40 KT WITH OCCASIONAL GUSTS OF 45 TO 50 KTS LATE THIS AFTERNOON INTO THIS EVENING. LOWER WINDS OF 25 TO 30 KT ARE EXPECT SOUTH OF CAPE SEBASTIAN WITHIN 5 NM OF SHORE. * SEAS: VERY STEEP 10 TO 12 FT SEAS DOMINATED BY SHORT PERIOD WIND WAVES THIS AFTERNOON...WILL BUILD TO VERY STEEP AND CHAOTIC 12 TO 16 FT SEAS LATE THIS AFTERNOON AND THIS EVENING...CONTINUING INTO TONIGHT. THEN SEAS WILL TRANSITION TO STEEP 12 TO 14 FT SEAS AT 12 SECONDS SUNDAY MORNING...CONTINUING INTO MONDAY. * AREAS AFFECTED: GALES AND VERY STEEP SEAS WILL AFFECT ALL AREAS. * VIEW THE HAZARD AREA IN DETAIL AT HTTP://GO.USA.GOV/Z67H PRECAUTIONARY/PREPAREDNESS ACTIONS... A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ370-181215- /O.CON.KMFR.GL.W.0002.000000T0000Z-150118T0900Z/ /O.CON.KMFR.SE.W.0003.000000T0000Z-150118T1800Z/ WATERS FROM FLORENCE TO CAPE BLANCO OR FROM 10 TO 60 NM- 309 PM PST SAT JAN 17 2015 ...GALE WARNING REMAINS IN EFFECT UNTIL 1 AM PST SUNDAY... ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 10 AM PST SUNDAY... A GALE WARNING REMAINS IN EFFECT UNTIL 1 AM PST SUNDAY. A HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 10 AM PST SUNDAY. * WINDS: SOUTH 30 KT WITH OCCASIONAL GUSTS TO 35 KT WILL RISE TO GALES OF 35 TO 40 KT WITH OCCASIONAL GUSTS OF 45 TO 50 KTS LATE THIS AFTERNOON INTO THIS EVENING. LOWER WINDS OF 25 TO 30 KT ARE EXPECT SOUTH OF CAPE SEBASTIAN WITHIN 5 NM OF SHORE. * SEAS: VERY STEEP 10 TO 12 FT SEAS DOMINATED BY SHORT PERIOD WIND WAVES THIS AFTERNOON...WILL BUILD TO VERY STEEP AND CHAOTIC 13 TO 16 FT SEAS LATE THIS AFTERNOON AND THIS EVENING...CONTINUING THROUGH TONIGHT. THEN SEAS WILL TRANSITION TO STEEP TO VERY STEEP SEAS OF 13 TO 15 FEET AT 12 SECONDS SUNDAY MORNING. * AREAS AFFECTED: GALES AND VERY STEEP SEAS WILL AFFECT ALL AREAS THROUGH TONIGHT. THEN VERY STEEP SEAS WILL LINGER SUNDAY MORNING OVER NORTHERN PORTIONS OF THE WATERS. * VIEW THE HAZARD AREA IN DETAIL AT HTTP://GO.USA.GOV/Z67H PRECAUTIONARY/PREPAREDNESS ACTIONS... A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MEDFORD
201 WHUS76 KMFR 180421 MWWMFR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 821 PM PST SAT JAN 17 2015 PZZ356-181200- /O.CON.KMFR.GL.W.0002.000000T0000Z-150118T0900Z/ /O.CON.KMFR.SE.W.0003.000000T0000Z-150118T1200Z/ /O.CON.KMFR.SI.Y.0003.000000T0000Z-150118T0900Z/ COASTAL WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA OUT 10 NM- 821 PM PST SAT JAN 17 2015 ...GALE WARNING REMAINS IN EFFECT UNTIL 1 AM PST SUNDAY... ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 4 AM PST SUNDAY... ...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 1 AM PST SUNDAY... A GALE WARNING REMAINS IN EFFECT UNTIL 1 AM PST SUNDAY. A HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 4 AM PST SUNDAY. A SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 1 AM PST SUNDAY. * WINDS: SOUTH 30 KT WITH OCCASIONAL GUSTS TO 35 KT WILL RISE TO GALES OF 35 TO 40 KT WITH OCCASIONAL GUSTS OF 45 TO 50 KTS THIS EVENING. LOWER WINDS OF 25 TO 30 KT WITH OCCASIONAL GUSTS TO 35 KT ARE EXPECT SOUTH OF CAPE SEBASTIAN WITHIN 5 NM OF SHORE. * SEAS: VERY STEEP AND CHAOTIC 11 TO 15 FT SEAS THIS EVENING... CONTINUING INTO TONIGHT. THEN SEAS WILL TRANSITION TO STEEP 11 TO 13 FT SEAS AT 12 SECONDS SUNDAY MORNING... CONTINUING INTO MONDAY. * AREAS AFFECTED: GALES AND VERY STEEP SEAS WILL AFFECT ALL AREAS EXCEPT FOR LIGHTER WINDS AND SEAS WITHIN 5 NM OF SHORE SOUTH OF CAPE SEBASTIAN. * VIEW THE HAZARD AREA IN DETAIL AT HTTP://GO.USA.GOV/Z67H PRECAUTIONARY/PREPAREDNESS ACTIONS... A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. SMALL CRAFT CONDITIONS FOR WIND MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ376-181200- /O.CON.KMFR.GL.W.0002.000000T0000Z-150118T0900Z/ /O.CON.KMFR.SE.W.0003.000000T0000Z-150118T1200Z/ WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA FROM 10 TO 60 NM- 821 PM PST SAT JAN 17 2015 ...GALE WARNING REMAINS IN EFFECT UNTIL 1 AM PST SUNDAY... ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 4 AM PST SUNDAY... A GALE WARNING REMAINS IN EFFECT UNTIL 1 AM PST SUNDAY. A HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 4 AM PST SUNDAY. * WINDS: SOUTH 30 KT WITH OCCASIONAL GUSTS TO 35 KT WILL RISE TO GALES OF 35 KT WITH OCCASIONAL GUSTS OF 45 TO 50 KTS THIS EVENING. LOWER WINDS OF 25 TO 30 KT ARE EXPECT SOUTH OF CAPE SEBASTIAN WITHIN 5 NM OF SHORE. * SEAS: VERY STEEP AND CHAOTIC 11 TO 15 FT SEAS THIS EVENING...CONTINUING INTO TONIGHT. THEN SEAS WILL TRANSITION TO STEEP 12 TO 13 FT SEAS AT 12 SECONDS SUNDAY MORNING... CONTINUING INTO MONDAY. * AREAS AFFECTED: GALES AND VERY STEEP SEAS WILL AFFECT ALL AREAS. * VIEW THE HAZARD AREA IN DETAIL AT HTTP://GO.USA.GOV/Z67H PRECAUTIONARY/PREPAREDNESS ACTIONS... A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ350-181200- /O.CON.KMFR.GL.W.0002.000000T0000Z-150118T0900Z/ /O.CON.KMFR.SE.W.0003.000000T0000Z-150118T1200Z/ COASTAL WATERS FROM FLORENCE TO CAPE BLANCO OR OUT 10 NM- 821 PM PST SAT JAN 17 2015 ...GALE WARNING REMAINS IN EFFECT UNTIL 1 AM PST SUNDAY... ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 4 AM PST SUNDAY... A GALE WARNING REMAINS IN EFFECT UNTIL 1 AM PST SUNDAY. A HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 4 AM PST SUNDAY. * WINDS: SOUTH 30 KT WITH OCCASIONAL GUSTS TO 35 KT WILL RISE TO GALES OF 35 TO 40 KT WITH OCCASIONAL GUSTS OF 45 TO 50 KTS THIS EVENING. LOWER WINDS OF 25 TO 30 KT ARE EXPECT SOUTH OF CAPE SEBASTIAN WITHIN 5 NM OF SHORE. * SEAS: VERY STEEP AND CHAOTIC 12 TO 16 FT SEAS THIS EVENING... CONTINUING INTO TONIGHT. THEN SEAS WILL TRANSITION TO STEEP 12 TO 14 FT SEAS AT 12 SECONDS SUNDAY MORNING... CONTINUING INTO MONDAY. * AREAS AFFECTED: GALES AND VERY STEEP SEAS WILL AFFECT ALL AREAS. * VIEW THE HAZARD AREA IN DETAIL AT HTTP://GO.USA.GOV/Z67H PRECAUTIONARY/PREPAREDNESS ACTIONS... A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ370-181730- /O.CON.KMFR.GL.W.0002.000000T0000Z-150118T0900Z/ /O.CON.KMFR.SE.W.0003.000000T0000Z-150118T1800Z/ WATERS FROM FLORENCE TO CAPE BLANCO OR FROM 10 TO 60 NM- 821 PM PST SAT JAN 17 2015 ...GALE WARNING REMAINS IN EFFECT UNTIL 1 AM PST SUNDAY... ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 10 AM PST SUNDAY... A GALE WARNING REMAINS IN EFFECT UNTIL 1 AM PST SUNDAY. A HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 10 AM PST SUNDAY. * WINDS: GALES OF 35 TO 40 KT WITH OCCASIONAL GUSTS OF 45 TO 50 KTS THIS EVENING. LOWER WINDS OF 25 TO 30 KT ARE EXPECT SOUTH OF CAPE SEBASTIAN WITHIN 5 NM OF SHORE. * SEAS: VERY STEEP AND CHAOTIC 13 TO 16 FT SEAS THIS EVENING...CONTINUING THROUGH TONIGHT. THEN SEAS WILL TRANSITION TO STEEP TO VERY STEEP SEAS OF 13 TO 15 FEET AT 12 SECONDS SUNDAY MORNING. * AREAS AFFECTED: GALES AND VERY STEEP SEAS WILL AFFECT ALL AREAS THROUGH TONIGHT. THEN VERY STEEP SEAS WILL LINGER SUNDAY MORNING OVER NORTHERN PORTIONS OF THE WATERS. * VIEW THE HAZARD AREA IN DETAIL AT HTTP://GO.USA.GOV/Z67H PRECAUTIONARY/PREPAREDNESS ACTIONS... A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MEDFORD
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Medford, OR wrote its last area forecast discussion before this gale warning went out at Jan 17, 1:00 AM PST, 1 hour 35 minutes earlier.
Area forecast discussion, Jan 17, 1:00 AM PST, 1 hour 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEDFORD OR
100 AM PST SAT JAN 17 2015
.DISCUSSION...17/00Z NAM/GFS IN.
RAIN IS DEVELOPING TONIGHT FROM THE SOUTHWEST. SO FAR MEASURABLE
AMOUNTS HAVE BEEN LIMITED TO THE SOUTH COAST AND KALMIOPSIS
AREA...AND WESTERN SISKIYOU COUNTY.
THE HEMISPHERIC PATTERN SHOWS A 4 OR 5 WAVE PATTERN AROUND THE
GLOBE...GENERALLY A PROGRESSIVE PATTERN. THE COLDEST AIR REMAINS
IN PLACE OVER BAFFIN ISLAND. ON THE LARGE SCALE IT LOOKS LIKE A
BROAD DIRTY RIDGE IS IN PLACE OVER THE EASTERN PACIFIC AND WESTERN
NORTH AMERICA...BUT A SMALLER SCALE READING OVER THE PACIFIC
NORTHWEST SHOWS ZONAL FLOW WITH EMBEDDED SHORT WAVES.
BY TUESDAY NIGHT...BOTH THE EC AND THE GFS SOLUTIONS SHOW THAT THE
GLOBAL PATTERN WILL CONSOLIDATE TO A THREE WAVE PATTERN WITH
STRONG RIDGES OFF THE WEST COAST...EASTERN ATLANTIC...AND EASTERN
EUROPE INTO SCANDINAVIA.
SO THE OVERALL WEATHER PICTURE LOOKS STORMY INTO MONDAY...THEN
DRYING OUT MONDAY INTO TUESDAY AS THE RIDGING SETS UP OFFSHORE.
THE UPPER LEVEL PATTERN SUPPORT DRY WEATHER FOR THE REST OF THE
WEEK...BUT THE GFS SOLUTION STILL BRINGS A FRONT ONSHORE NEXT
THURSDAY NIGHT.
SCALING DOWN TO THE PACIFIC NORTHWEST...A WEAK DIRTY RIDGE IS IN
PLACE OVER THE AREA WITH EMBEDDED SHORT WAVES MOVING THROUGH. MORE
SUCH WAVES WILL MOVE THROUGH SATURDAY NIGHT...BUT THE BUILDING
RIDGE TO THE SOUTH WILL FORCE THE STORM TRACK FARTHER NORTH. ONCE
THE STRONGEST WAVE MOVES ONSHORE LATE SATURDAY NIGHT...MOST OF THE
ENERGY IS DIRECTED INTO NORTHERN OREGON AND WASHINGTON STATE.
HOWEVER...THAT DOESN'T MEAN IT WILL BE ALL QUIET DOWN HERE. AS
THESE SHORT WAVES WILL BE SUPPORTING VIGOROUS SURFACE
FRONTS...AND THE SOUTHERN END OF THESE FRONTS WILL IMPACT THE
MEDFORD CWA.
THE CURRENT SHORT WAVE IS SUPPORTING A WARM FRONT WHICH IS NOW
STARTING TO MOVE NORTH THROUGH THE CWA. PRECIPITATION AMOUNTS
WILL BE SIGNIFICANT BUT NOT EXCESSIVE. SNOW LEVELS WILL RISE TO
8000 TO 9000 FEET SATURDAY.
THE TRAILING COLD FRONT WILL MOVE ONSHORE SATURDAY NIGHT. IN TERMS
OF WIND AND PRECIPITATION...THIS LOOKS TO BE THE MOST SIGNIFICANT
SYSTEM OVER THE NEXT SEVEN DAYS. WINDS WILL LIKELY REACH ADVISORY
CRITERIA OVER THE EAST SIDE AND SHASTA VALLEY...AND WILL APPROACH
HIGH WIND WARNING CRITERIA ALONG THE COAST. SNOW LEVELS WILL DROP
TO AROUND 4000 FEET BEHIND THE FRONT.
POST-FRONTAL SHOWERS WILL PERSIST THROUGH SUNDAY...BUT WILL
GRADUALLY DIMINISH AS THE SUPPORTING DYNAMICS MOVE NORTH WITH THE
STORM TRACK.
THE LAST OF THE SHORT WAVES WILL MOVE ONSHORE TO THE NORTH SUNDAY
NIGHT. THIS WON'T AMOUNT TO MUCH OF AN EVENT FOR THE MEDFORD
CWA...JUST SOME SHOWERS OVER THE AREA.
THE LONG WAVE RIDGE WILL THEN BUILD INTO THE WEST COAST. THIS
WILL END THE PRECIPITATION...AND TEMPERATURES WILL WARM UP AGAIN
OVER THE RIDGES. OFFSHORE LOW LEVEL FLOW WILL PREVAIL MONDAY INTO
WEDNESDAY. AN INVERSION WILL LIKELY SET UP OVER AT LEAST SOME OF
THE WEST SIDE VALLEYS..AND THIS WILL KEEP THOSE AREAS CLOUDIER
AND COOLER. AIR STAGNATION MAY BECOME AN ISSUE AGAIN NEXT WEEK.
THE GFS SOLUTION SHOWS A STRONG SHORT WAVE MOVING OVER THE RIDGE
AND ONSHORE THURSDAY MORNING...WITH A WEAK FRONT MOVING ONSHORE
WEDNESDAY NIGHT. ANOTHER ONE FOLLOWS THURSDAY NIGHT. THESE SYSTEMS
LOOK DUBIOUSLY WET GIVEN THE 5700M 500MB HEIGHTS WITH IT...AND
THINK THESE ARE OVERDONE. THE EC SOLUTION SHOWS A SIMILAR UPPER
LEVEL PATTERN BUT KEEPS IT DRY...AND THIS IS THE PREFERRED
SOLUTION. THE RIDGE REBUILDS AFTER THAT WITH NO PRECIPITATION FOR
THE REST OF THE WEEK INTO NEXT WEEKEND.
&&
.AVIATION...FOR THE 17/06Z TAF CYCLE...WIDESPREAD MVFR
CIGS/VISIBILITIES, LOCAL IFR, AND WIDESPREAD TERRAIN OBSCURATION
WILL ACCOMPANY A WARM FRONT THROUGH THE MORNING. CONDITIONS MAY
IMPROVE TO A MIX OF VFR/MVFR CIGS FOR INLAND AREAS LATE THIS
AFTERNOON AND EVENING AS THE WARM FRONT LIFTS NORTH BEFORE A COLD
FRONT PUSHES INLAND OVERNIGHT AND BRINGS WITH IT ANOTHER PERIOD OF
MODERATE TO HEAVY PRECIPITATION.
STRONG WINDS ALOFT WILL GENERATE WIND SHEAR CONDITIONS AT THE COAST
AND PERHAPS INTO THE UMPQUA BASIN...WHILE INCREASING WINDS THROUGH
THE DAY AND INTO THE EVENING WILL CAUSE ENHANCE THE CHANCES FOR
TURBULENCE OVER THE AREA.
SK
&&
.MARINE...UPDATED AT 600 PM, FRIDAY JANUARY 16, 2015...A WARM FRONT
WILL MOVE INTO THE WATERS TONIGHT WITH A STRONG COLD FRONT MOVING
ACROSS THE WATERS LATE SATURDAY AFTERNOON INTO SATURDAY NIGHT. WINDS
ARE EXPECTED TO INCREASE TO SMALL CRAFT ADVISORY LEVELS
TONIGHT...THEN SOUTH WINDS ARE EXPECTED RISE TO GALES BEGINNING
SATURDAY AFTERNOON INTO SATURDAY EVENING. STEEP SEAS CONTINUE
TONIGHT THEN WILL BECOME CHAOTIC AND VERY STEEP ACROSS THE WATERS
LATE SATURDAY. CONFIDENCE IS HIGH THAT GALES AND VERY STEEP CHAOTIC
SEAS WILL DEVELOP ON SATURDAY AS MODELS ARE SHOWING GOOD AGREEMENT
WITH THE FORECAST WINDS AHEAD OF THIS FRONT. SOME UNCERTAINTY
REMAINS CONCERNING HOW SOON GALES WILL BEGIN AS WELL AS WHETHER
GALES WILL OCCUR OVER THE SOUTHERNMOST WATERS FROM BROOKINGS
SOUTHWARD. HAVE CONTINUED THE GALE WATCH AND ADDED A HAZARDOUS SEAS
WATCH FOR SATURDAY AND SATURDAY NIGHT.
SUNDAY MORNING, WINDS WILL LOWER BUT BUILDING WESTERLY SWELL IS
EXPECTED TO BRING STEEP SEAS OF 11 TO 14 FEET SUNDAY INTO MONDAY.
HIGH PRESSURE WITH LIGHT TO MODERATE NORTH WINDS IS EXPECTED EARLY
NEXT WEEK. SEAS ARE EXPECTED TO LOWER BELOW 10 FEET ON TUESDAY BUT
AREAS OF STEEP SEAS DUE TO NORTHERLY WIND CHOP MAY OCCUR FOR
PORTIONS OF THE WATERS SOUTH OF CAPE BLANCO. /CC
&&
.MFR WATCHES/WARNINGS/ADVISORIES...
OR...NONE.
CA...NONE.
PACIFIC COASTAL WATERS...GALE WATCH FROM SATURDAY AFTERNOON THROUGH
LATE SATURDAY NIGHT FOR PZZ350-356-370-376.
SMALL CRAFT ADVISORY FOR WINDS FROM 1 AM TO 1 PM PST
SATURDAY FOR PZZ350-356-370-376.
HAZARDOUS SEAS WATCH FROM SATURDAY AFTERNOON THROUGH LATE
SATURDAY NIGHT FOR PZZ350-356-370-376.
SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS UNTIL 1 PM PST
SATURDAY FOR PZZ350-356-370-376.
15/15/10The office that day
Everything else NWS Medford, OR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 17, 2:35 AM PST | Hazardous Seas Warning | MFR | 31 hr | |
| Jan 17, 2:45 AM PST | High Wind Warning | MFR | Coos, Curry, Douglas, Klamath, Lake | 31 hr |
| Jan 17, 2:45 AM PST | Wind Advisory | MFR | Klamath, Lake | 37 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.